MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
With all the available information, boston scientific concludes that the cause of the patient experiencing an infection and undergoing a revision procedure could not be confirmed based on record review, the devices were not returned as they were disposed of by the facility, therefore device analysis could not be performed.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The devices were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.Additionally it states that the following may be potential risks associated with its use, it may move from original implanted location or wear through the skin, which may lead to the need for additional surgery, infection, and implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening.Based on all available information, engineers are not able to confirm the root cause of the event.The devices were not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.
 
Event or Problem Description
It was reported that the patient developed a suspected infection at the right head over the burr hole cover site of the deep brain stimulation (dbs) system.It was confirmed that the patient picked at the incision site causing the device to become exposed.The patient underwent a procedure in which the burr hole cover cap was replacement procedure, the wound was closed and the patient is doing well post operatively.The infection was not confirmed, and the cap will not be returned it was disposed of by the facility.It is unclear as to which of the two burr hole cover caps was replaced.

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25418324
Report Number3006630150-2026-03853
Device Sequence Number6086752
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)261029(10)35107764
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number35107764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/06/2026
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale